EIGENVALUES AND HAMILTONICITY OF QUASI - CLAW - FREE GRAPHS

Full Article - PDF

Published: 2018-02-09

Page: 193-196


RAO LI *

Department of Mathematical Sciences, University of South Carolina Aiken, Aiken, SC 29801, South Carolina, USA.

*Author to whom correspondence should be addressed.


Abstract

A graph is quasi - claw - free if it satisfies the property: d(xy) = 2 ⇒ there exists u ∈ N(x)∩N(y) such that N[u] ⊆ N[x]∪[N[y]. Let G be a k - connected quasi - claw - free graph. Using eigenvalues of G or eigenvalues of the complement of G, we in this note present sufficient conditions for the Hamiltonicity of G.

Keywords: Eigenvalue, hamiltonicity, quasi-claw-free, graph


How to Cite

LI, R. (2018). EIGENVALUES AND HAMILTONICITY OF QUASI - CLAW - FREE GRAPHS. Asian Journal of Mathematics and Computer Research, 22(4), 193–196. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1239

Downloads

Download data is not yet available.